# SDR FDEA201204181478

- Difficulty date: April 18, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N5013
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 680 LBL 24 TO RBL 27 UPPER TEE CORRODED.   FLOORBEAM WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL II AND III. R & R FLOORBEAM IAW DWG 143N5013, SH2, REV C AND SRM 51-40-02.  MAJOR REPAIR.
